Representations for Moore-Penrose Inverses in Hilbert Spaces
Let H1, H2 be two Hilbert spaces, and let T : H1 → H2 be a bounded linear operator with closed range. We present some representations of the perturbation for the Moore-Penrose inverse in Hilbert spaces for the case that the perturbation does not change the range or the null space of the operator.
Applied Mathematics Letters
(2001). Representations for Moore-Penrose Inverses in Hilbert Spaces. Applied Mathematics Letters, 14(5), 599-604.
Available at: https://aquila.usm.edu/fac_pubs/3850